A 26-year-old female asked:
Can you take percocet 10mg an restoril (temazepam) mg at the same time.
1 doctor answer • 1 doctor weighed in
ENT and Head and Neck Surgery 31 years experience
Drowsiness: The combination of these two drugs would not generally be recommended because of side effects. Percocet is a strong narcotic and is a moderate dose. One of the common side effects of narcotics is drowsiness and it can suppress your breathing. Restoril (temazepam) is a sleeping aid and can have the same effects, in fact, this is the desired effect of Restoril (temazepam). I'd recommend NOT taking these together.
2k viewsAnswered >2 years ago
Last updated Jun 4, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.